Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1, Issue 3, Pages 307-317
http://dx.doi.org/10.1155/S0161171278000332

On certain quasi-complemented and complemented Banach algebras

Department of Mathematics, Seton Hall University, South Orange 07079, New Jersey, USA

Received 27 February 1978

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pak-Ken Wong, “On certain quasi-complemented and complemented Banach algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 3, pp. 307-317, 1978. https://doi.org/10.1155/S0161171278000332.